# SDR FDEA201501190227

- Difficulty date: January 19, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,726 hours, 28,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 113N31519
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE NR 1 FLAP CARRIAGE FWD OTBD SIDE CHAFED.  NOTED AFTER RUB BLOCK REMOVAL.  COMPLIED WITH EA F-5750-T0314275 TITLE WINGS FLIGHT SURFACES, LT NR 1 FLAP CARRIAGE.  REPAIR & REWORK MAJOR REPAIR.
